I recently hyper extended my knee pretty bad playing basketball in a rec league and decided to ice it and wait it out. Didn't get any better so i went to my doctor and he just said to ice and it'll go away after a couple of days:mad:, but the pain i have is just like when i hyper extended my knee in high school playing football. Back then i got at least some Vicodin for pain when i was recovering and for crutching around school. Now, i have work and anything i take for pain is worthless and its almost been a week. Any ideas from anyone? Or extra meds you don't need
1 Jul 2008
I don't want to come across as preachy, so I apologize in advance. You sound as if you are relatively youg, healthy, and active.
Don't start down the slippery slope of Rx drugs--needing higher doses of Vicoden, and then maybe some tramadol or percocet, or a little oxycodone which you'll develop a tolerance to so you're dose will increase. Then there's my personal demon, oxycontin. And the list goe on..
If you've got health insurance and can get to a good pain specialist, they have some new and amazing ways to inject (don't know what exactly) into your spine; joint, etc. It may be worth a little research that stepping lightly down... *down the yellow brick road with Dorothy and gang*... or *down the rabbit hole with Alice"??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
gives you pain medication and was told that i have a pain contract why did i get terminated and lose my regular pain medication the surgery was an ...
7 answers • 4 May 2011
The new doctors that I have here, have taken me off of the pain medication (Hydrocodone), which I have been taking for the P.A.D in my legs for the ...
1 answer • 22 Jan 2012
hello everyone im on fentynal 50mcg and norco for break thru 6 a day if needed.Most days i get by great with what im on until this horrible tooth ...
10 answers • 4 Sep 2012
... canals. The meds I am on do not help for after pain, the doctor ask me what I want for pain. I need something that will help me. What should I ...
3 answers • 28 Feb 2014